Close
Close

Panadol Tablets

Close

Panadol Soluble

Close

Panadol Soluble Max

Close

Panadol Compact

Close

Panadol Extra

Close

Panadol Extra Soluble

Close

Panadol Actifast

Close

Panadol Actifast Compack

Close

Panadol Night

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Colourfree Baby Drops

Panadol Tablets

  • Tablets
  • 6+ years
  • Gentle on the Stomach
  • 500mg Paracetamol
Close
Colourfree Suspension

Panadol Soluble

  • Soluble Tablets
  • 6+ years
  • Gentle on the Stomach
  • 500mg Paracetamol
Close
Chewable Tablet

Panadol Soluble Max

  • Effervescent Granules
  • 12+ years
  • Gentle on the Stomach
  • 1000mg Paracetamol
Close
Suppositories

Panadol Compack

  • Tablets
  • 6+ years
  • Gentle on the Stomach
  • 500mg Paracetamol
Close
Colourfree Suspension 5-12 Years

Panadol Extra

  • Tablets
  • 12+ years
  • Fights Tough Pain
  • Paracetamol 500mg
  • Caffeine 65mg
Close
Elixir 5-12 Years

Panadol Extra Soluble

  • Soluble Tablets
  • 12+ years
  • Fights Tough Pain
  • Paracetamol 500mg
  • Caffeine 65mg
Close
Suppositories 5-12 Years

Panadol Actifast

  • Tablets
  • 12+ years
  • Fast Pain Relief
  • Paracetamol 500mg
Close
Soluble 7+ Years

Panadol Actifast Compack

  • Tablets
  • 12+ years
  • Fast Pain Relief
  • Paracetamol 500mg
Close
Soluble 7+ Years

Panadol Night

  • Tablets
  • 12+ years
  • Relieves night time pain
  • Paracetamol 500mg
  • Diphenhydramine Hydrochloride 25 mg
Panadol Night

Panadol Night

Panadol Night is specially formulated for the night time relief of: Colds & Flu symptoms, Muscular aches & pains, Backache, Headache, Toothache, Period pain.

- Relieves night time pain
- Reduces temperature
- Aids restful sleep

This section contains an overview of Panadol products and does not include full product information. Always read the label/leaflet and only use as directed. Contains paracetamol.

Compare similar products

Overview

What does it relieve?

  • Colds & flu symptoms
  • Muscular aches & pains
  • Backache
  • Headache
  • Toothache
  • Period pain

What is the format?

Tablets

 

What are its features?

Relieves night time pain

What are the ingredients?

Each tablet contains Paracetamol 500 mg and Diphenhydramine hydrochloride 25mg. Also contains lactose.

See leaflet for further information.

Overview

How To Use

For bedtime use only.
Swallow Panadol Night with or without water.

Dosage

Age

Adults (including the elderly and children aged 12 years and over)

Tablets

1-2  tablets

How often

Take 2 tablets 20 minutes before bedtime. Other products containing paracetamol may be taken for daytime relief but at a reduced maximum dose of 6 tablets in 24 hours.

NOT RECOMMENDED FOR CHILDREN UNDER 12 YEARS EXCEPT ON MEDICAL ADVICE.
For professional advice on medicines, consult your pharmacist.

Contains Paracetamol

DO NOT TAKE:

DO NOT EXCEED THE STATED DOSE.
DO NOT TAKE WITH OTHER PRODUCTS CONTAINING PARACETAMOL.

Do not take within 4 hours of taking other paracetamol-containing products.
Do not take more than 10 consecutive nights without consulting your doctor.

IMPORTANT

This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.

This product may cause drowsiness.
Do not drive or operate machinery.
Avoid alcoholic drink.

CONSULT YOUR DOCTOR:

If symptoms persist.

Before taking Panadol Night if you are taking prescribed medicines, are under the care of a doctor, are breastfeeding, or are pregnant.
Prolonged use without medical supervision may be harmful.